# SDR RAIA00106012

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 15,751 hours, 14,159 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: TY175902
- Condition: Failed
- Location: Cockpit
- Part time: 5,901 hours, 6,051 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

7034-STL-FLAP ASSYMETRY CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED FLAP CONTROL UNIT.
